# SDR REXA2024122401609

- Difficulty date: December 10, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 34,496 hours, 24,911 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Part number: SH6906217515
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FWD MAIN FUEL VENT TUBE HAS SPOTS OF CORROSION COMPLIED WITH ENDEAVOR AIR EA CRJ928-17903 REV IR DATED 12/14/2024. DTA FOR 6000FH UNTIL PERMANENT REPAIR.
